Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 53, NWS Jackson, KY
NWS Jackson, KY issued this flash flood warning at Jul 14, 2015, 1:13 AM EDT for Elliott County, Fleming County, Rowan County, Kentucky. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 1:13 AM EDT (05:13 UTC)
- Expired
- Jul 14, 2015, 7:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Elliott County, KY, Fleming County, KY, Rowan County, KY
The radar
The Jackson,KY radar (KJKL), 81 km from the middle of the area, began a volume at 05:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 5.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1422 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 229 m²/s²
- 0-3 km storm-relative helicity
- 335 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
991
WGUS53 KJKL 140513
FFWJKL
KYC063-069-205-141115-
/O.NEW.KJKL.FF.W.0053.150714T0513Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
113 AM EDT TUE JUL 14 2015
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY...
ELLIOTT COUNTY IN EAST CENTRAL KENTUCKY...
ROWAN COUNTY IN EAST CENTRAL KENTUCKY...
* UNTIL 715 AM EDT TUESDAY
* AT 107 AM EDT...DOPPLER RADAR INDICATED SLOW-MOVING THUNDERSTORMS
CONTAINING VERY HEAVY RAINFALL MOVING IN FROM THE NORTHWEST.
RAINFALL RATES IN SOME OF THE THUNDERSTORMS HAVE EXCEEDED AN INCH
AND A HALF PER HOUR. THESE STORMS WILL LIKELY TRACK OVER AREAS
THAT HAVE ALREADY SEEN HEAVY RAINFALL FROM MONDAY AFTERNOON.
EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...PARTICULARLY IN LOW LYING AREAS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EWING...MOREHEAD...FLEMINGSBURG...SANDY HOOK...GRANGE
CITY...CRAINTOWN... MINOR...ELIZAVILLE...GODDARD...PECKS
RIDGE...HAYS CROSSING... CHRISTY...WAGNER STORE...RINGOS
MILLS...SHARKEY...LYTTEN...NEWFOUNDLAND...CLEARFIELD...
MUNSON...HAMM AND HILDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
3819 8324 3827 8317 3821 8301 3817 8293
3811 8289 3806 8296 3814 8343 3824 8369
3829 8373 3830 8384 3834 8384 3836 8390
3845 8398 3849 8393 3846 8385
$$
GEOGERIAN2 follow-up statements
237
WGUS73 KJKL 140655
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
255 AM EDT TUE JUL 14 2015
KYC063-069-205-141115-
/O.CON.KJKL.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-ROWAN KY-
255 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 AM EDT TUESDAY
FOR FLEMING...ELLIOTT AND ROWAN COUNTIES...
AT 253 AM EDT...DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS
CONTAINING MODERATE TO HEAVY RAINFALL MOVING ACROSS THE WARNED AREA.
SOME LOCATIONS HAVE RECEIVED OVER AN INCH AND A HALF OF RAINFALL
SINCE 1 AM. EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...PARTICULARLY IN LOW LYING AREAS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...EWING...
MOREHEAD...FLEMINGSBURG...SANDY HOOK...GRANGE CITY...CRAINTOWN...
MINOR...ELIZAVILLE...GODDARD...PECKS RIDGE...HAYS CROSSING...
CHRISTY...WAGNER STORE...RINGOS MILLS...SHARKEY...LYTTEN...
NEWFOUNDLAND...CLEARFIELD...MUNSON...HAMM AND HILDA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
3819 8324 3827 8317 3821 8301 3817 8293
3811 8289 3806 8296 3814 8343 3824 8369
3829 8373 3830 8384 3834 8384 3836 8390
3845 8398 3849 8393 3846 8385
$$
GEOGERIAN239
WGUS73 KJKL 141118
FFSJKL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
718 AM EDT TUE JUL 14 2015
KYC063-069-205-141127-
/O.EXP.KJKL.FF.W.0053.000000T0000Z-150714T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FLEMING KY-ELLIOTT KY-ROWAN KY-
718 AM EDT TUE JUL 14 2015
...THE FLASH FLOOD WARNING FOR FLEMING...ELLIOTT AND ROWAN COUNTIES
HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 3852 8363 3843 8358 3839 8340 3819 8327
3819 8324 3827 8317 3821 8301 3817 8293
3811 8289 3806 8296 3814 8343 3824 8369
3829 8373 3830 8384 3834 8384 3836 8390
3845 8398 3849 8393 3846 8385
$$
GEOGERIANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 11:37 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 13, 11:37 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE JACKSON KY 1137 PM EDT MON JUL 13 2015 .UPDATE... ISSUED AT 1135 PM EDT MON JUL 13 2015 HOURLY GRIDS HAVE BEEN UPDATED BASED ON RECENT OBSERVATION AND RADAR TRENDS. AFTER A LULL ANOTHER ROUND OF CONVECTION IS POSSIBLE TOWARD DAWN. SOME OF THIS COULD PRODUCE HEAVY RAIN AND A SEVERE THUNDERSTORM OR TWO WILL BE POSSIBLE. UPDATE ISSUED AT 900 PM EDT MON JUL 13 2015 HOURLY GRIDS HAVE BEEN UPDATED FOR THE RELATIVE LULL IN ACTIVITY EXPECTED FOR THE NEXT 5 HOURS OR SO INTO THE OVERNIGHT HOURS. HOWEVER...ADDITIONAL CONVECTION ALREADY ONGOING UPSTREAM FROM IN NORTH AND NORTHWEST INTO WI SHOULD TRACK TOWARD THE REGION OVERNIGHT...POSSIBLY CONGEALING INTO AN MCS. THIS SECOND ROUND OF ACTIVITY COULD PRODUCE DAMAGING WINDS AND A RENEWED THREAT FOR FLASH FLOODING. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TUESDAY EVENING. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 417 PM EDT MON JUL 13 2015 LINE OF SEVERE THUNDERSTORMS WITH HIGH WINDS WAS PUNCHING SOUTH THROUGH THE FORECAST AREA AT MID AFTERNOON. ON ITS PRESENT TRAJECTORY...MOST OF THE PRECIP WITH IT IT LIKELY TO EXIT SOUTH AND SOUTHEAST OUT OF THE JKL FORECAST AREA EARLY THIS EVENING. AFTER THIS...FORECASTING THE DEVELOPMENT AND EVOLUTION OF FUTURE CONVECTION BECOMES PROBLEMATIC. MODELS DO SUGGEST ADDITIONAL ACTIVITY WILL FIRE DURING THE NIGHT AND DROP SOUTH INTO THE FORECAST AREA...BUT DISAGREE ON THE DETAILS. HAVE TENTATIVELY USED A LIKELY POP...BUT DO NOT HAVE CONFIDENCE IN THE EVOLUTION/TIMING. WITH THE ATMOSPHERE WORKED OVER BY THEN...RAINFALL MAY BE A BIGGER CONCERN THAN SEVERE WX DURING THE NIGHT...ESPECIALLY CONSIDERING POTENTIAL FOR TRAINING CELLS AFTER THE EVENT THIS AFTERNOON. THE MAIN UPPER TROUGH AND ASSOCIATED SURFACE SYSTEM WILL PASS BY TO OUR NE LATE TUESDAY AND TUESDAY EVENING. THE ATMOSPHERE IS EXPECTED TO BE PRIMED FOR CONVECTIVE DEVELOPMENT AGAIN IN THE AFTERNOON AND EVENING AHEAD OF THE COLD FRONT ASSOCIATED WITH THE SYSTEM. FORECAST SOUNDINGS SHOW A POTENTIAL FOR ANOTHER DAY OF SIGNIFICANT SEVERE WX. INSTABILITY IS EXPECTED TO BE LARGE AGAIN AND SHEAR SHOULD BE MORE FAVORABLE. AS A RESULT...LARGE HAIL AND EVEN ISOLATED TORNADOES WILL NEED TO BE CONSIDERED AS MORE SIGNIFICANT THREATS THAN THEY AREA TODAY. .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 305 PM EDT MON JUL 13 2015 THE EXTENDED PERIOD BEGINS WITH A UPPER LEVEL TROUGH MOVING OUT THE OHIO VALLEY REGION EARLY WEDNESDAY MORNING. THIS WILL ALLOW HIGH PRESSURE TO BUILD INTO THE SOUTHEASTERN US THROUGH THE WEEKEND. MODELS THEN INDICATE THAT THE HIGH PRESSURE WILL RETROGRADE WEST TOWARDS THE FOUR CORNERS REGION AS A NORTHERN STREAM TROUGH DIGS SEWD INTO THE OH VALLEY BY THE MIDDLE OF NEXT WEEK. HOWEVER...THE GFS AND ECMWF MODELS DO NOT AGREE WITH THE PLACEMENT OF THE UPPER LEVEL TROUGH NEXT WEEK. THE GFS KEEPS HIGH PRESSURE OVER THE SOUTHEASTERN US AND THE TROUGH OVER THE GREAT LAKES WHEREAS THE ECMWF ALLOWS THE HIGH TO RETROGRADE WEST AND THE TROUGH TO DIG INTO THE OH VALLEY. SO WITH TWO VARYING SOLUTIONS HAVE STAYED CLOSE TO CR SUPERBLEND SOLUTION FOR THE SECOND HALF OF THE EXTENDED PERIOD. AT THE SURFACE...SHOWERS MAY LINGER INTO WEDNESDAY MORNING BUT THEN THINGS SHOULD CLEAR OUT. EXPECT A COUPLE OF DRY DAYS ON THURSDAY AND FRIDAY WITH LOWER HUMIDITIES. CHANCES FOR AFTERNOON SHOWERS AND THUNDERSTORMS RETURN ON SATURDAY AND ARE MAINLY DIURNALLY DRIVEN...PEAKING IN THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH THE END OF THE PERIOD. TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE PERIOD...TOPPING OUT IN THE UPPER 80S AND LOW 90S. HEAT INDICIES WILL LIKELY REACH THE 95 TO 100 DEGREE RANGE AS DEW POINTS WILL INCREASE BACK INTO THE LOWER 70S FOR THE WEEKEND INTO NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 840 PM EDT MON JUL 13 2015 LARGELY VFR WITH SOME PATCHY FOG REDUCING CONDITIONS TO MVFR OR IFR AT TIMES IS ANTICIPATED THROUGH AT LEAST 6Z. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO OCCUR LATER IN THE NIGHT...BUT TIMING IS UNCERTAIN. VCTS AND MVFR SHRA HAS BEEN INCLUDED IN THE TAFS BETWEEN ABOUT 6Z AND 13Z AT THE TAF SITES. ANY CONVECTION COULD BRING VIS AND OR CIGS DOWN TO NEAR AIRPORT MINS BRIEFLY IF A SITE TAKES A DIRECT HIT. CIGS AND VIS SHOULD IMPROVE TO VFR BY 15Z...BUT THEN BY 20Z AS THE NEXT WAVE MOVES IN CONDITIONS SHOULD ONCE AGAIN DETERIORATE. LARGE HAIL AND STRONG WIND GUSTS ARE POSSIBLE WITH BOTH ROUNDS OF CONVECTION. WINDS SHOULD GENERALLY BE LIGHT THROUGH 15Z...AND THEN PICK UP TO 10 TO 15KT RANGE && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JP SHORT TERM...HAL LONG TERM...JVM AVIATION...JP
Hazardous weather outlook, Jul 13, 9:12 PM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 912 PM EDT MON JUL 13 2015 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-150415- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON... SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE... JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD... MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN... ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON 912 PM EDT MON JUL 13 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO THE AREA OVERNIGHT. THESE STORMS MAY PRODUCE DAMAGING WINDS...BUT THE THREAT OF FLOODING RAINS MAY BE THE GREATEST CONCERN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY AND TUESDAY NIGHT...AND MAY BE SEVERE. THEY COULD BRING LARGE HAIL...DAMAGING WIND...AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL COULD ALSO RESULT IN FLASH FLOODING. ANY LINGERING THUNDERSTORMS SHOULD END ON WEDNESDAY. THUNDERSTORMS WILL AGAIN BE A POSSIBILITY AT TIMES FROM FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO REPORT ANY OCCURRENCES OF LARGE HAIL...DAMAGING WIND...OR FLOODING THROUGH TUESDAY NIGHT. HAL/JP
In the hours before
Local storm report, Jul 13, 8:32 PM EDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
832 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM TSTM WND DMG 1 S VANCLEVE 37.61N 83.41W
07/13/2015 BREATHITT KY NWS EMPLOYEE
A TREE WAS BLOWN DOWN NEAR THE VANCLEVE FIRE DEPT.
&&
JPLocal storm report, Jul 13, 8:39 PM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
839 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TSTM WND DMG VIRGIE 37.33N 82.58W
07/13/2015 PIKE KY PUBLIC
A TREE WAS BLOWN DOWN.
&&
JPLocal storm report, Jul 13, 8:44 PM EDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
844 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG CLIMAX 37.47N 84.23W
07/13/2015 ROCKCASTLE KY PUBLIC
A TREE WAS BLOWN DOWN.
&&
JPLocal storm report, Jul 13, 8:47 PM EDT, 4 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
847 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM NON-TSTM WND DMG PAINTSVILLE 37.82N 82.81W
07/13/2015 JOHNSON KY PUBLIC
A TREE WAS BLOWN DOWN ON A POWERLINE.
&&
JPLocal storm report, Jul 13, 8:55 PM EDT, 4 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
855 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM TSTM WND DMG 1 NNE BRUIN 38.20N 83.01W
07/13/2015 ELLIOTT KY PUBLIC
A SHED WAS DESTROYED AND TREES FELL AT THE SAME RESIDENCE
WITH ONE FALLING ONTO THE HOME.
&&
JPLocal storm report, Jul 13, 9:17 PM EDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
917 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG JACKSON 37.56N 83.38W
07/13/2015 BREATHITT KY NWS EMPLOYEE
TREE DOWN ON HOUSE IN THE PICNIC HILL SUBDIVISION.
&&
JMWIXThe office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:53 AM EDT | Flash Flood Warning | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 6 hr |
| Jul 14, 1:57 AM EDT | Special Weather Statement | JKL | Bath, Montgomery | 33 min |
| Jul 14, 2:31 AM EDT | Special Weather Statement | JKL | Elliott, Morgan, Rowan | 44 min |
| Jul 14, 2:40 AM EDT | Flash Flood Warning | JKL | Floyd, Johnson, Martin, Pike | 6 hr |
| Jul 14, 2:49 AM EDT | Flash Flood Warning | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 6 hr |
| Jul 14, 3:23 AM EDT | Flash Flood Warning | JKL | Breathitt, Estill, Lee, Powell, Wolfe | 6 hr |
| Jul 14, 3:33 AM EDT | Special Weather Statement | JKL | Jackson | 27 min |
| Jul 14, 3:36 AM EDT | Areal Flood Advisory | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Perry and 1 more | 4 hr |
| Jul 14, 3:59 AM EDT | Special Weather Statement | JKL | Jackson | 46 min |
| Jul 14, 4:04 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Leslie, Owsley and 2 more | 4 hr |
| Jul 14, 4:48 AM EDT | Areal Flood Advisory | JKL | Harlan, Knott, Leslie, Letcher, Perry | 4 hr |
| Jul 14, 4:52 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 4 hr |
| Jul 14, 4:56 AM EDT | Severe Thunderstorm Warning | JKL | Harlan, Letcher, Perry | 25 min |
| Jul 14, 5:32 AM EDT | Areal Flood Advisory | JKL | Bell, Harlan, Knox, Laurel, Whitley | 4 hr |
| Jul 14, 6:05 AM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Estill, Jackson, Laurel, Lee and 5 more | 40 min |
| Jul 14, 6:10 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Jackson, Knox, Laurel and 5 more | 3 hr |
| Jul 14, 6:41 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Clay, Jackson, Knox, Laurel, Leslie and 5 more | 49 min |
| Jul 14, 6:46 AM EDT | Areal Flood Advisory | JKL | Laurel, McCreary, Pulaski, Wayne, Whitley | 4 hr |
| Jul 14, 7:08 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 4 hr |
| Jul 14, 7:16 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Harlan, Knox, Leslie | 29 min |
| Jul 14, 7:24 AM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 7:45 AM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Montgomery, Morgan and 1 more | 3 hr |
| Jul 14, 8:37 AM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Martin, Pike | 3 hr |
| Jul 14, 8:41 AM EDT | Areal Flood Advisory | JKL | Magoffin, Menifee, Montgomery, Morgan, Powell, Wolfe | 3 hr |
| Jul 14, 9:01 AM EDT | Special Weather Statement | JKL | Clay, Knox, Laurel, Pulaski | 59 min |
| Jul 14, 9:06 AM EDT | Flash Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 7 hr |
| Jul 14, 9:10 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 33 min |
| Jul 14, 9:13 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Jackson, Laurel, Lee, Owsley and 1 more | 3 hr |
| Jul 14, 9:39 AM EDT | Areal Flood Warning | JKL | Lee | 6 hr |
| Jul 14, 10:25 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel, Pulaski | 65 min |
| Jul 14, 10:38 AM EDT | Severe Thunderstorm Warning | JKL | Laurel, Pulaski, Rockcastle | 52 min |
| Jul 14, 10:47 AM EDT | Severe Thunderstorm Warning | JKL | Bell, Knox | 43 min |
| Jul 14, 10:57 AM EDT | Flash Flood Warning | JKL | Bell, Harlan, Knox, Laurel, McCreary, Pulaski and 2 more | 5 hr |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Lee | 3 days |
| Jul 14, 10:59 AM EDT | River Flood Advisory | JKL | Estill | 3 days |
| Jul 14, 11:28 AM EDT | Areal Flood Advisory | JKL | Johnson | 3 hr |
| Jul 14, 11:29 AM EDT | Special Weather Statement | JKL | McCreary, Wayne | 61 min |
| Jul 14, 11:30 AM EDT | Special Weather Statement | JKL | Bell, Knox, Laurel | 60 min |
| Jul 14, 11:44 AM EDT | Severe Thunderstorm Warning | JKL | McCreary, Wayne, Whitley | 61 min |
| Jul 14, 11:55 AM EDT | River Flood Advisory | JKL | Estill, Powell | 71 hr |
| Jul 14, 12:10 PM EDT | Areal Flood Warning | JKL | Jackson, Rockcastle | 6 hr |
| Jul 14, 12:13 PM EDT | Tornado Warning | JKL | McCreary, Wayne, Whitley | 30 min |
| Jul 14, 12:45 PM EDT | Severe Thunderstorm Warning | JKL | McCreary, Whitley | 30 min |
| Jul 14, 12:58 PM EDT | Areal Flood Advisory | JKL | Bell, McCreary, Wayne, Whitley | 4 hr |
| Jul 14, 1:01 PM EDT | Special Weather Statement | JKL | Bell | 29 min |
| Jul 14, 2:11 PM EDT | Special Weather Statement | JKL | Wayne | 49 min |
| Jul 14, 3:50 PM EDT | Areal Flood Warning | JKL | Bell, Clay, Harlan, Knox, Laurel, Leslie and 2 more | 6 hr |
| Jul 14, 4:19 PM EDT | River Flood Advisory | JKL | Bell | 28 hr |
| Jul 14, 5:16 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Morgan, Rowan | 59 min |
| Jul 14, 5:29 PM EDT | Areal Flood Advisory | JKL | Bath, Elliott, Fleming, Menifee, Morgan, Rowan | 2 hr |
| Jul 14, 5:45 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Fleming, Menifee, Montgomery, Morgan, Powell and 1 more | 30 min |
| Jul 14, 5:54 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Elliott, Fleming, Johnson, Magoffin, Menifee and 2 more | 66 min |
| Jul 14, 6:12 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Morgan, Wolfe | 63 min |
| Jul 14, 6:13 PM EDT | Flash Flood Warning | JKL | Bath, Elliott, Floyd, Johnson, Magoffin, Martin and 3 more | 6 hr |
| Jul 14, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Johnson, Knott, Letcher, Magoffin and 4 more | 73 min |
| Jul 14, 6:54 PM EDT | Flash Flood Warning | JKL | Breathitt, Floyd, Knott, Letcher, Magoffin, Martin and 7 more | 6 hr |
| Jul 14, 7:08 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Knott, Lee, Menifee, Perry, Powell and 1 more | 52 min |
| Jul 14, 7:32 PM EDT | Special Weather Statement | JKL | Jackson, Rockcastle | 28 min |
| Jul 14, 7:37 PM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Lee and 6 more | 5 hr |
| Jul 14, 7:39 PM EDT | Special Weather Statement | JKL | Clay, Jackson, Lee, Owsley, Perry | 36 min |
| Jul 14, 7:47 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Clay, Jackson, Lee, Leslie, Owsley and 1 more | 43 min |
| Jul 14, 7:50 PM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Estill, Harlan, Jackson, Knott and 7 more | 4 hr |
| Jul 14, 7:53 PM EDT | Severe Thunderstorm Warning | JKL | Breathitt, Floyd, Harlan, Knott, Letcher, Perry and 1 more | 67 min |
Nearby
Flash Flood Warnings in Kentucky, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.